Allergies Home > Will I Develop Insomnia With Clarinex-D?

Clarinex-D and Insomnia: A Summary

It is impossible for your healthcare provider to know whether you will develop insomnia while taking Clarinex-D. However, if insomnia does develop, make sure to talk with your healthcare provider. He or she may be able to recommend other treatments, including trying another allergy medicine.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.